# SDR U2RA2022100400050

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747
- Aircraft serial: 26547
- Aircraft time: 89,096 hours, 14,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Power Supply
- Part number: 90084
- Part serial: 3938
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR BATTERY INOPERATIVE.  REMOVED AND REPLACED THE BATTERY POWER SUPPLY AND SWITCH MODULE PER AIRCRAFT MAINTENANCE MANUAL 52-23-14.
